Get email alerts Get Celiac.com E-mail Alerts  




Celiac.com Sponsor:
Celiac.com Sponsor:




Ads by Google:






   Get email alerts  Subscribe to FREE Celiac.com email alerts

Gabapentin Says gluten-free But Side Affects?
0

4 posts in this topic

Does anyone else take this medication? It's listed as gluten free but can cause stomach upset and bloating. Wondering if I'm thinking I've been gluten when it's the meds reacting on a sore GI.

0

Share this post


Link to post
Share on other sites


Ads by Google:

I was on that for a while, but keep in mind that it will be different from every manufacturer. If you contacted the manufacturer and the have verified it is gluten free, as opposed to having just read on the internet that it is, then you are most likely suffering from side effects. If they are more than you want to put up with, make a new appointment with your doctor. If you find out that what you are getting from that manufacturer isn't gluten free, try contacting other pharmacies in your area to see what manufacturer they fill with.

0

Share this post


Link to post
Share on other sites

I took it for pain (unsuccessfully) for a year or two.  It caused me GI upset and I believe it is common with this med.  Those side effects dissipated after awhile.  Hopefully it works for you! 

0

Share this post


Link to post
Share on other sites

i took it for 3 days but had such bad side effects that I stopped.  made me feel like i was in a haze and not in reality.

horrid stuff!

Does anyone else take this medication? It's listed as gluten free but can cause stomach upset and bloating. Wondering if I'm thinking I've been gluten when it's the meds reacting on a sore GI.

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
0